# SDR DALA2023062805197

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,759 hours, 36,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 AD DRIVEN 2019-23-06 REMOVE AND REPLACE 1 EA LOWER HINGE FITTING CORRECTIVE ACTION: REPLACED HINGE FITTING IAW ER/A 591892-14AD SECTION 1. AND EAR SUPPORT #6002131118 AND ER/A #592895-14. (2834010)
